# SDR MALA050138

- Difficulty date: January 17, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4010021
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT NOT FLASHING (INDICATING).  MAINTENANCE REPLACED AFT CABIN EMERGENCY FLASHLIGHT P/N P4-01-0021, OPS CHECK GOOD.
